# SDR UIEA2021120102444

- Difficulty date: November 19, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,970 hours
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: BP573
- Part serial: 44054
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L4/R4 THRESHOLD EMERGENCY LIGHTS INOP(  R/R EMERGENCY BATTERY PACK ASSY POWER SUPPLY REF AMM 33-51-07  )
